Shortest paths for sub-Riemannian metrics on rank-two distributions / Wensheng Liu, Héctor J. Sussmann.

Saved in:
Bibliographic Details
Main Author: Liu, Wensheng, 1962-
Other Authors: Sussmann, Hector J., 1946-
Format: Book
Published: Providence, RI : American Mathematical Society, c1995.
Series:Memoirs of the American Mathematical Society ; no. 564
Item Description:"Volume 118, number 564 (second of 5 numbers)."
Physical Description:ix, 104 p. ; 26 cm.
Bibliography:Includes bibliographical references (p. 102-104).
ISBN:0821804049 (alk. paper)